# SDR CALA2024082802299

- Difficulty date: August 19, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 63,119 hours, 26,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT EMERGENCY LIGHT BATTERY PACK M1676 FAILS C APACITY TEST (REF AAR NR 1000014180) REMOVED AND INSTALLED NEW BATTERY PACK POS. M1676 AT STA 500C, I AW B737 AMM 33-51-06 960-805, CHECK GOOD.
